| Catalog Number |
364953 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received 4 sample kits and 1 photo for investigation.Upon evaluation, it was observed that there was a hole at the end of the bag of the product.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode open package/seal.No definitive root cause could be established for the reported defect.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported prior to using the bd vacutainer® c&s transfer straw kits, an unspecified number of kits had holes in the plastic bags causing the product to fall out and compromise the sterility.There were no health impact or consequences reported.